# SDR 06FDEA1390

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY L-STR 44 HAS NUMEROUS SPOTS OF CORROSION ALONG RIVETED AREAS, TOP/SIDE SKIN OF VERTICAL FLANGE AS MARKED BETWEEN FR44-45-46-47.  REMOVED AND REINSTALLED FASTENERS TO ACCESS CORROSION PER SRM 51-40-21.  REMOVED CORROSION PER A310 SRM 51-74-40 MEASURED MATERIAL LOSS, CHECKED LIMITS, FOUND 8 EACH AREAS OUT OF LIMITS AND ALL OTHER AREAS WITHIN LIMITS PER A310 SRM 53-10-00 FIG 103 TABLE 102, FABRICATED 1 EACH ANGLE DUE TO STRINGER REPAIR PER DRAWING A53410162, REPAIRED STRINGER 44 LT WITH 2 EACH REPAIR ANGLES FOR LOCATION 20 DETAIL Q AND 21, 22, 23, 24, 25, 26 AND 27 DETAILS R, S, T AND U PER FEDEX EA6-5315-98983, ALODINED, PRIMED AND TOP COATED PER A310 SRM 51-75-10.
